MathSciNet Relay Station
MathSciNet bibliographic data
MR1237113 (94i:20088) 20H10 (11F06 57M50)
Hilden, Hugh M.; Lozano, María Teresa; Montesinos-Amilibia, José María A characterization of arithmetic subgroups of ${\rm SL}(2,{\bf R})$ and ${\rm SL}(2,{\bf C})$. Math. Nachr. 159 (1992), 245–270.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement